question-icon

What does heavy bleeding after taking abortion pills suggest?

default
Posted on Mon, 11 May 2015
Question: After taking mifty kit, how much bleeding is safe? If heavy bleeding then? How we will know that it is heavy bleeding?
doctor
Answered by Dr. S Patra (1 hour later)
Brief Answer:
Details are given below. Consult with gynecologist in emergency.

Detailed Answer:
Hello,

Thanks for writing to us.

1) After taking Mifty Kit or Abortion pill, abdominal cramp and heavy bleeding will start immediately and continue until product of conception is expelled out.

2) Heavy bleeding is associated with small to large blood clot and continues more than 3 days.

3) You should contact with local gynecologist for prescription medicine. It will also help in emergency condition.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Take care.

Regards,
Dr S Patra

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
What does heavy bleeding after taking abortion pills suggest?

Brief Answer: Details are given below. Consult with gynecologist in emergency. Detailed Answer: Hello, Thanks for writing to us. 1) After taking Mifty Kit or Abortion pill, abdominal cramp and heavy bleeding will start immediately and continue until product of conception is expelled out. 2) Heavy bleeding is associated with small to large blood clot and continues more than 3 days. 3) You should contact with local gynecologist for prescription medicine. It will also help in emergency condition. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Take care. Regards, Dr S Patra For future query, you can directly approach me through http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326